# SDR CA111115005

- Difficulty date: February 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 9,050 hours
- Engine: Pwa PT6A41
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Case
- Part number: 7582260
- Condition: Cracked
- Location: Fuel Filter
- Component: Fuel Filter, Purolator
- Component part number: 50389110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION OF THE ENGINE COMPARTMENT, A FUEL LEAK WAS NOTED.  FURTHER INSPECTION FOUND THE CASE ASSY OF THE FIREWALL FUEL FILTER WAS CRACKED.
